# SDR RRXA97183

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2730 · Elevator Control System
- Part: Elevator Control
- Condition: Flutter
- Location: Empennage
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

ELEVATOR HAS AREO DYNAMIC FLUTTER AS THE AIRSPEED INCREASES, THE FLUTTER RATE INCREASES.  AT 300 KTS IAS THE FLUTTER IS FAST ENOUGH THAT IT FEELS LIKE A BUZZ.  INSPECTED ELEVATOR SYSTEM IAW MM CHAPTER 27-40-0, NO DEFECTS NOTED, ELEVATOR SYSTEM OPS CHECK GOOD.
